Doctor insights on:
Lexapro Good For Anxiety
Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more
My Dr took me off Lexapro (escitalopram) and put me on Lcyria for my Anxiety. Is this Med good for Anxiety, Thanks?
Both work well: There is no better than when it comes to these drugs. They are both effective and work well. ...Read more
I noticed anxiety was coming back in the mornings weeks before starting suboxone. Is it a good idea to ask my dr to raise my Lexapro (escitalopram) dose from 10-20mg?
See Doctor: Assuming you are taking Suboxone for FDA indicated reasons. Also assuming you have been on Lexapro (escitalopram) for a while. Might discuss an interesting new DNA test called Genocept Assay at GenoMind. Com. Mind help customize more appropriate medication approach to your issues. ...Read more
Is Lexapro (escitalopram) plus a low dose of amitryptaline a good combo for anxiety and insomnia? Dr prescribed both and want to double check.
Polypharmacy: Clonazepam & Zyrtec (cetirizine) are also part of your medication regimen? The combination of all the drugs you list can result in reactions of lethargy, fatigue, & depression of your central nervous system. & the word "depression" means both the FUNCTION of your body as a whole as well as in the psychological sense. Have the root causes of your anxiety/insomnia been investigated? Any alternatives to the meds? ...Read moreSee 2 more doctor answers
No luck with lexapro, is Effexor (venlafaxine) a good second choice for treating depression and anxiety in a 22 year old in good health otherwise?
Many possibilities: There are many antidepressants from which to choose. Recent studies suggest that just because 1st drug from a family doesn't work doesn't mean that you need to switch drug families. Also, we can't say a drug didn't work unless you couldn't tolerate the highest dose. Lexapro (escitalopram) is a member of ssri family of which there are many. Talk to your doc about all your options (sometimes dictated by insurance). ...Read moreSee 1 more doctor answer
I am on 10mg of Lexapro (escitalopram) daily. I get nagging headaches. I also take morepa a fish supplement which is good for anxiety. Could the fish oils be the cause.
Discuss w/ OBGYN, etc: Less is best if you are breastfeeding and if one works it may be better than a mix, but ask your pediatrician and OBGYN and psychiatrist if you have one. Please consider good psychotherapy since it's a big help to make these months easier - new mother support is very important! It might even make drugs less needed. Best wishes! ...Read more
Urethral sensation from lexapro (escitalopram). Off for a month. Now back. Urine tests normal. Doc says anxiety. Chance of cancer? No pain or flow problems feel good
Lexapro (escitalopram) Side Effects: At your age, cancer is very unlikely and Lexapro (escitalopram) has not been associated with any known increased cancer risk. Common side effects do include decreased libido and difficulty achieving orgasm, which may be related to your symptoms. Consult your prescribing doctor to see if he wishes to consider switching medications. ...Read more
Was prescribed Lexapro (escitalopram) 10, so afraid to take antidepressants. Severe depression/anxiety. Please advise on this drug the good and bad. Iknoweveryonediff?
The good: It works for both depression and generalized anxiety, has few drug-drug interactions and a mild side effect profile compared with some others. It works as well as any of the other antidepressants. The down side, is a mild chance of tiredness or insomnia (managed by correctly timing the dose), some risk like most of delayed orgasm, mild hand tremor, upset stomach. Overall very well tolerated. ...Read moreSee 1 more doctor answer
Scared to take Lexapro for my anxiety condition, I read several articles about it causing long term brain damage. Is Buspar (buspirone) a good/safe alternative?
Seriously: I would like to read those articles. To date I m not informed of any serious paper on escitalopram causing brain damage. Consult your dr. Buspar (buspirone) is not an alternative for all the indications, they re different type of drugs, different indications and mechanism of action. Best wishes. ...Read moreSee 1 more doctor answer
I have experienced anxiety I was taking lexapro (escitalopram) but it caused rapid heart rate and now am on Zoloft 25 and still same problem any good med for anxiety?
Best anxietyTx: CBT or other specific psychotherapy is an essential component of successful management of anxiety. Sometimes it can be effective w/out regular daily medication - sometimes a term of daily meds are helpful. But you'd be wise to use therapy to learn skills that let you avoid, minimize ad manage that symptom. Best! ...Read moreSee 1 more doctor answer
FYI I am aware of switching from an antipsychotic to a SSRI. Is switching from seroquel to Lexapro (escitalopram) for anxiety OCD and mood reasons a good idea for me?
On lexapro the second time. Worked great the first time but its been almost three weeks and I feel down. I started it for anxiety. Is this normal?
I agree that after three weeks you should have a response. You should talk to your provider. A dose increase may help.
The following article is good info:
http://www. Aafp. Org/afp/2015/0501/p617.html
Also, I find diet a big help. Check into glyconutrients, and I often find food allergy testing worh while
www. Thedocstu. Com ...Read more
I was on Lexapro 10 mg for a month or so. I then quit Lexapro. After a 3-4 weeks of feeling fine I suddenly felt extremely wrong. My anxiety got wors?
Possibly: Lexapro (escitalopram) affects serotonin, a neurotransmitter in the brain that modulates mood as well as anxiety. Lowering the dose of Lexapro (escitalopram) could increase anxiety, especially if it was done too quickly. Please discuss this with your prescribing physician. ...Read moreSee 1 more doctor answer
Tapering down: If you and feeling worse, you may not be ready to reduce your dose yet. Please discuss this with your physician before you reduce your dose further. ...Read more